# SDR UPS05844880

- Difficulty date: July 13, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Closed
- Location: Left
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

BTB DUE TO SMOKE IN COCKPIT DURING PUSHBACK.  SUSPECT LEFT PACK OPEN DUE TO DMI ON LEFT PACK.  LEFT PACK SWITCH WAS IN THE OFF POSITION.  FOUND LEFT PACK FLOW CONTROL VLV OPEN CLOSE VLV PER MEL ITEM 7 STEP 1 OPS CK LEFT AND RIGHT PACKS ON GROUND LEFT PACK IS CLOSED AND WIRED RT PACK IS OPERATIONAL.
